Electron. J. Diff. Eqns., Vol. 2003(2003), No. 36, pp. 1-24.

Homogenization of nonlinear monotone operators beyond the periodic setting

Gabriel Nguetseng & Hubert Nnang

We study the homogenization of nonlinear monotone operators beyond the classical periodic setting. The usual periodicity hypothesis is here replaced by an abstract assumption covering a wide range of concrete behaviours such as the periodicity, the almost periodicity, the convergence at infinity, and many more besides. Our approach is based on the recent theory of homogenization structures by the first author. The exactness of the results confirms the major role the homogenization structures are destined to play in a general deterministic homogenization theory equipped to consider the physical problems in their true perspective.

Submitted February 25, 2003. Published April 9, 2003.
Math Subject Classifications: 46J10, 35B40.
Key Words: Homogenization structure, nonlinear monotone operator.

Show me the PDF file (324K), TEX file, and other files for this article.

Gabriel Nguetseng
University of Yaounde I
Department of Mathematics
P. O. Box 812 Yaounde, Cameroon
email: gnguets@uycdc.uninet.cm
Hubert Nnang
University of Yaounde I
Ecole Normale Superieure
P. O. Box 47 Yaounde, Cameroon
email: hnnang@uycdc.uninet.cm

Return to the EJDE web page